# SDR SWIA201335424

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 27,357 hours, 22,808 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Faulty
- Location: Yaw Dampener
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MINOR BUT ABRUPT YAW TO THE RT & SLIP SKID INDICATING EXCESS RT RUDDER.  TRIMMED LT RUDDER & A FEW MINUTES LATER NOSE YAWED LT REQUIRED RT RUDDER TRIM TO CENTER SLIP SKID.  FLT 6393 REPLACED NR 2 YAW DAMPENER ACTUATOR.  PN ON OFF DL2233M1-1  SN OF 1344  SN OFF 4662.
